| Model Number |
Z9002 |
| Medical Device Problem Code |
Inaccurate Delivery (2339)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/30/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Age, weight, and ethnicity: unknown, information not provided.Date of event: unknown, not provided, but the best estimate date is during (b)(6) 2021.If implanted, give date: as lens was removed/replaced in the initial surgery.If explanted, give date: as lens was removed/replaced in the initial surgery.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a z9002 model intraocular lens(iol) was fully inserted into patient's right eye and was cut out as customer believes that lens was inserted incorrectly.There was no patient injury.The procedure was completed successfully using back up lens and patient was doing okay.This event was observed after insertion of lens into patient's eye.No further information available.
Additional Manufacturer Narrative
Corrected data: the surgery was done on 12/30/2020 therefore the date of event should have been initially provided as 12/30/2020.As a result the following fields have been updated: section b3: date of event: 12/30/2020.Additional information section d9: device available for evaluation: yes section d9: returned to manufacturer on: 2/25/2021.Section h3: device evaluated by manufacturer: yes.Device evaluation: visual inspection under magnification revealed viscoelastic residue on the optic body and haptics and that the lens was received almost cut in pieces, which is consistent with a lens that was handled during removal and replacement.Based on the return condition of the lens, no further evaluation could be performed.Dc-delivery issues could not be confirmed, because the lens was received outside/without a cartridge tip for evaluation.The complaint issue could not be confirmed, and no product deficiency could be identified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.A search revealed that no additional complaint was received from this production order.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.